Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 55, NWS Great Falls, MT

June 26, 2012Chouteau County, Hill County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 26, 2012, 1:41 PM MDT for Chouteau County, Hill County, Montana. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2012, 1:41 PM MDT (19:41 UTC)
Expired
Jun 26, 2012, 2:19 PM MDT
In force
38 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Chouteau County, MT, Hill County, MT

The radar

The Great Falls radar (KTFX), 100 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:45 PM MDTTSTM WND GST 45Fort Benton, MTESTIMATED 45 MPH WIND GUST IN THE FORT BENTON AREA. NO PRECIPITATION YET.
Jun 26, 2:04 PM MDTTSTM WND GST 601 N Loma, MT60 MPH WIND GUST AT THE DOT SENSOR JUST NORTH OF LOMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 11:20 AM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 7.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1099 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
20.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WUUS55 KTFX 261941
SVRTFX
MTC015-041-262030-
/O.NEW.KTFX.SV.W.0055.120626T1941Z-120626T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
141 PM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITIES OF...FORT BENTON...BIG SANDY...
  SOUTH CENTRAL HILL COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 230 PM MDT

* AT 137 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES WEST OF FORT BENTON...MOVING NORTHEAST
  AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BIG SANDY AND FORT BENTON.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM. HAIL TO THE SIZE OF QUARTERS HAVE BEEN REPORTED WITH 
THIS SEVERE THUNDERSTORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA.

&&

LAT...LON 4840 11019 4807 10984 4774 11090 4788 11106
TIME...MOT...LOC 1940Z 234DEG 45KT 4787 11085

$$
2 follow-up statements
818 
WWUS55 KTFX 262006
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
206 PM MDT TUE JUN 26 2012

MTC015-041-262030-
/O.CON.KTFX.SV.W.0055.000000T0000Z-120626T2030Z/
CHOUTEAU MT-HILL MT-
206 PM MDT TUE JUN 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTH CENTRAL HILL AND NORTH CENTRAL CHOUTEAU COUNTIES...

AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 23 MILES WEST
OF BIG SANDY...OR 16 MILES NORTH OF FORT BENTON...MOVING NORTHEAST AT
50 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA.

LAT...LON 4794 11059 4807 11074 4818 11056 4838 11017
      4821 10998
TIME...MOT...LOC 2005Z 234DEG 45KT 4806 11056

$$
517 
WWUS55 KTFX 262019
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
219 PM MDT TUE JUN 26 2012

MTC015-041-262029-
/O.CAN.KTFX.SV.W.0055.000000T0000Z-120626T2030Z/
CHOUTEAU MT-HILL MT-
219 PM MDT TUE JUN 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HILL AND NORTH
CENTRAL CHOUTEAU COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA.

LAT...LON 4794 11059 4807 11074 4818 11056 4838 11017
      4821 10998
TIME...MOT...LOC 2019Z 234DEG 45KT 4816 11035

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:54 AM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 26, 11:54 AM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1154 AM MDT TUE JUN 26 2012

.UPDATE...WENT THROUGH A FEW HOURS OF SEVERE WEATHER EARLIER THIS
MORNING BUT ACTIVITY HAS TAPERED OFF AS THE NOCTURNAL MID-LEVEL
JET DISSIPATED. AM EXPECTING A FEW MORE HOURS OF GENERALLY QUIET
WEATHER BEFORE SEVERE ACTIVITY STARTS UP AGAIN DURING THE EARLY TO
MID AFTERNOON HOURS. HAVE UPDATED THE FORECAST/POPS TO REFLECT
THIS LULL WITH THE BEST LIKELIHOOD OF SEVERE WEATHER STILL
EXPECTED TO BE NORTH AND WEST OF A LINE FROM GREAT FALLS TO
HAVRE. FRONTAL PASSAGE ACROSS MY WESTERN CWA IS CURRENTLY EXPECTED
TO BE SOMETIME BETWEEN 1 PM AND 3 PM. RED FLAG WARNINGS IN THE
SOUTHERN HALF OF THE FORECAST AREA CONTINUE TO LOOK FAVORABLE AND
WILL REMAIN IN PLACE. THE HIGH WIND WARNING FOR THE NORTHERN ROCKY
MOUNTAIN FRONT ALSO LOOKS FAVORABLE BUT MAY BE STARTING AN HOUR OR
TWO TOO LATE...ALTHOUGH THE SITUATION IS NOT AS CLEAR FOR THE
SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. FOR NOW
WILL LEAVE THE WATCH IN PLACE AND MAKE THE DECISION WITH THE
AFTERNOON PACKAGE. MPJ

&&

.AVIATION...
UPDATED 1800Z.
STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON
BRINGING A WIND SHIFT TO THE WEST WITH GUSTY WEST WINDS. AHEAD OF
THE FRONT WINDS ARE LIGHT AND VARIABLE IN A VERY MOIST AND UNSTABLE
AIRMASS OVER NORTH CENTRAL MT WITH GUSTY SOUTH WINDS IN A DRY
AIRMASS OVER SW MT. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ALONG
THE FRONT FOR AREAS N AND W OF GREAT FALLS WITH ISOLATED ACTIVITY
ALONG THE FRONT FURTHER SOUTH. WINDS REMAIN GUSTY THIS EVENING WITH
CLEARING BEHIND THE FRONT. A GRADUAL DECREASE IN WINDS IS EXPECTED
AFTER MIDNIGHT. HOENISCH

&&

.FIRE WEATHER...
RED FLAG WARNINGS REMAIN IN EFFECT FOR ZONE 118 AND MEAGHER COUNTY
IN ZONE 117 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF
THE FRONTAL PASSAGE...FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. SUK

&&

.PREV DISCUSSION...
/ISSUED 540 AM MDT TUE JUN 26 2012/
TUESDAY THROUGH THURSDAY...AN ACTIVE CONVECTION PERIOD CONTINUE
EARLY INTO THE MORNING TUESDAY AHEAD OF A PACIFIC WEATHER SYSTEM
WITH AN ASSOCIATED COLD FRONT THAT WILL MOVE THROUGH THE AREA
TUESDAY AFTERNOON. AHEAD OF THE COLD FRONT GUSTY WINDS WILL
DEVELOP AND INCREASE IN SPEED STARTING IN SOUTHWEST MONTANA AND
CONTINUING ACROSS CENTRAL AND NORTH CENTRAL MONTANA BY MID DAY.
CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AHEAD OF THE FRONT
AND ANOTHER RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER
ZONES 110...111...118 AND MEAGHER COUNTY IN FIRE WEATHER ZONE
117. FERGUS COUNTY AND JUDITH BASIN COUNTY WILL ALSO BE CLOSELY
MONITORED...BUT CURRENTLY FIRE WEATHER CONDITIONS APPEAR TO REMAIN
SLIGHTLY BELOW RED FLAG CRITERIA DUE TO THE THE HIGHER DEW POINTS
AHEAD OF THE FRONT. TEMPERATURES WILL BE LIMITED TODAY TO A
MAXIMUM VALUES AHEAD OF THE COLD FRONT...WITH COOLER TEMPERATURES
PERSISTING BEHIND THE FRONT. A HIGH WIND WATCH REMAINS IN EFFECT
FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY FOR
TUESDAY AFTERNOON AND EVENING. WEDNESDAY WILL BE ANOTHER GUSTY
DAY ACROSS THE AREA HOWEVER THE COOLER TEMPERATURES SHOULD ALLOW
THE HUMIDITY VALUES TO STAY HIGH ENOUGH TO AVOID ANOTHER ROUND OF
RED FLAG WARNINGS. WITH THE OVERALL PATTERN OF NEAR ZONAL
FLOW FROM THE PACIFIC OFF THE OREGON COAST TEMPERATURES WILL
CONTINUE TO REMAIN SLIGHTLY COOLER THAN SEASONAL AVERAGES
WEDNESDAY AND THURSDAY... CONDITIONS WILL ALSO REMAIN RELATIVELY
DRY ON WEDNESDAY AND THURSDAY WITH PRECIPITATION LIMITED TO THE
ROCKY MOUNTAIN FRONT AND OTHER HIGH TERRAIN. A WEAK SHORTWAVE HIGH
PRESSURE RIDGE WILL BUILD INTO THE AREA THURSDAY...FURTHER
LIMITING PRECIPITATION. SUK

THURSDAY NIGHT THROUGH TUESDAY...EXTENDED PERIOD BEGINS WITH DRY
CONDITIONS AS UPPER LEVEL RIDGE AXIS MOVES FROM THE CONTINENTAL
DIVIDE TO ERN MT LATE THURS INTO FRI.  A WEAK DISTURBANCE TRACKS
ACROSS SRN ALB/SASK FRI AFTN/EVE BRINGING SOME CLOUDS ACROSS THE
HILINE AND CENTRAL MT BUT PRECIP DOES NOT APPEAR LIKELY OTHER THAN A
FEW SHOWERS ALONG THE ROCKY MTN FRONT.  HIGH PRESSURE RIDGING
REDEVELOPS ACROSS OUR REGION FOR THE WEEKEND BRINGING MOSTLY DRY
CONDITIONS UNTIL SUN EVE.  AT THAT POINT A PACIFIC SHORTWAVE TROF
AND ASSOCIATED SURFACE COLD FRONT PUSH IN FROM THE WEST PRODUCING
SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY MON MORNING.  THE
SYSTEM SHOULD MAKE STEADY EASTWARD PROGRESS ON MON WITH A FEW
LINGERING SHOWERS POSSIBLE ALONG THE HILINE.  DRY CONDITIONS RETURN
ON TUES UNDER WEST-SOUTHWEST FLOW ALOFT.  HIGH TEMPERATURES WILL BE
IN THE LOW 80S OVER THE CENTRAL AND NORTH CENTRAL COUNTIES WITH
UPPER 80S TO LOW 90S EXPECTED OVER THE SOUTHWEST VALLEYS FROM FRI
THRU SUN.  THE COLD FRONT ARRIVING SUN NIGHT WILL DECREASE TEMPS
BACK INTO THE UPPER 70S TO LOW 80S FOR MON AND TUES.
WARANAUSKAS

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  74  48  73  48 /  30  10  10   0
CTB  64  46  67  44 / 100  40  10   0
HLN  80  48  75  48 /  20  10   0   0
BZN  82  40  77  42 /  10   0   0   0
WEY  68  38  71  39 /   0   0   0   0
DLN  75  40  76  44 /  10   0   0   0
HVR  81  49  74  46 /  20  20  10   0
LWT  83  44  70  45 /  10   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 4 PM MDT THIS AFTERNOON THROUGH THIS
EVENING EASTERN GLACIER...SOUTHERN ROCKY MOUNTAIN FRONT.

RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT GALLATIN...MADISON...
MEAGHER.

HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT
TONIGHT NORTHERN ROCKY MOUNTAIN FRONT.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BROADWATER...
CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 26, 5:43 AM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
543 AM MDT TUE JUN 26 2012

MTZ008-014-015-052>055-271145-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
543 AM MDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING THROUGH
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-010-048-271145-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
543 AM MDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH IS IN EFFECT FOR THE SOUTHERN ROCKY MOUNTAIN
FRONT AND EASTERN GLACIER COUNTY FROM 4 PM THROUGH MIDNIGHT
TONIGHT.

A HIGH WIND WARNING IS IN EFFECT FOR THE NORTHERN ROCKY MOUNTAIN
FRONT FROM 4 PM TROUGH MIDNIGHT.

A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS
THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED..

MTZ011>013-044>047-049>051-271145-
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
543 AM MDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS
THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD
FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED.

In the hours before

Local storm report, Jun 26, 12:21 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1221 PM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND GST     32 WSW BYNUM            47.79N 112.94W
06/26/2012  M55 MPH          LEWIS AND CLARK    MT   MESONET

            55 MPH WIND GUST WHEN THE THUNDERSTORM MOVED THROUGH AT
            THE GATES PARK RAWS LOCATION. TIME IS ESTIMATED.

&&

BRUSDA
Special weather statement, Jun 26, 12:22 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1222 PM MDT TUE JUN 26 2012

MTZ012>014-046-048-049-261900-
CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-CHOUTEAU
MT-EASTERN PONDERA MT-EASTERN TETON MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-
1222 PM MDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK...
SOUTHEASTERN PONDERA...TETON...WESTERN CHOUTEAU AND NORTHWESTERN
CASCADE COUNTIES UNTIL 100 PM MDT...

AT 1219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHOTEAU
TO 11 MILES WEST OF CASCADE...AND MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   FAIRFIELD AND  SIMMS...
   CASCADE AND  FORT SHAW...
   SUN RIVER...
   POWER...
   DUTTON... SUN PRAIRIE... ULM AND  VAUGHN...
   GREAT FALLS...

LAT...LON 4810 11149 4736 11107 4708 11206 4784 11265
TIME...MOT...LOC 1821Z 247DEG 37KT 4779 11223 4722 11190
Local storm report, Jun 26, 12:30 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1230 PM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             20 NE JOPLIN            48.77N 110.46W
06/26/2012  E1.75 INCH       HILL               MT   PUBLIC

&&

MERCER
Special weather statement, Jun 26, 1:14 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
114 PM MDT TUE JUN 26 2012

MTZ010-044-262030-
EASTERN GLACIER MT-TOOLE MT-
114 PM MDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLACIER AND TOOLE
COUNTIES UNTIL 230 PM MDT...

AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
CUT BANK TO SHELBY...AND MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   KEVIN...DEVON...OILMONT...SUNBURST AND FERDIG.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM THIS
AFTERNOON.

LAT...LON 4898 11138 4836 11135 4858 11229 4900 11294
TIME...MOT...LOC 1913Z 269DEG 35KT 4886 11228 4847 11180

BRUSDA
Local storm report, Jun 26, 1:32 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
132 PM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             6 W CARTER              47.78N 111.09W
06/26/2012  E1.00 INCH       CHOUTEAU           MT   TRAINED SPOTTER

            HAIL BETWEEN DIME AND QUARTER SIZE FALLING.

&&

BRUSDA
Local storm report, Jun 26, 1:35 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
135 PM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             11 N BLACK EAGLE        47.68N 111.31W
06/26/2012  E1.00 INCH       CASCADE            MT   TRAINED SPOTTER

&&

MERCER

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:15 PM MDTSpecial Weather StatementTFXPetroleum45 min
Jun 25, 6:22 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Toole38 min
Jun 25, 6:31 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton44 min
Jun 25, 7:09 PM MDTSpecial Weather StatementTFXPondera51 min
Jun 25, 7:10 PM MDTSpecial Weather StatementTFXPondera50 min
Jun 25, 7:11 PM MDTSpecial Weather StatementTFXPondera49 min
Jun 25, 7:32 PM MDTSpecial Weather StatementTFXPondera, Teton, Toole58 min
Jun 25, 8:17 PM MDTSpecial Weather StatementTFXPondera, Toole43 min
Jun 25, 9:17 PM MDTSpecial Weather StatementTFXToole43 min
Jun 25, 9:23 PM MDTSpecial Weather StatementTFXTeton52 min
Jun 25, 9:50 PM MDTSpecial Weather StatementTFXPondera, Toole40 min
Jun 25, 11:05 PM MDTSpecial Weather StatementTFXLiberty40 min
Jun 25, 11:41 PM MDTSpecial Weather StatementTFXLiberty49 min
Jun 26, 1:30 AM MDTSpecial Weather StatementTFXBlaine45 min
Jun 26, 1:43 AM MDTSpecial Weather StatementTFX47 min
Jun 26, 1:52 AM MDTSevere Thunderstorm WarningTFXBlaine38 min
Jun 26, 2:27 AM MDTSevere Thunderstorm WarningTFXBlaine48 min
Jun 26, 2:30 AM MDTSpecial Weather StatementTFXPondera45 min
Jun 26, 2:34 AM MDTSpecial Weather StatementTFXLiberty41 min
Jun 26, 3:06 AM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Toole39 min
Jun 26, 3:20 AM MDTSpecial Weather StatementTFXTeton40 min
Jun 26, 3:38 AM MDTSevere Thunderstorm WarningTFXPondera, Teton37 min
Jun 26, 4:10 AM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Teton, Toole50 min
Jun 26, 4:38 AM MDTSpecial Weather StatementTFXLiberty52 min
Jun 26, 4:57 AM MDTHigh Wind WarningTFX19 hr
Jun 26, 4:58 AM MDTSpecial Weather StatementTFXHill47 min
Jun 26, 5:32 AM MDTSpecial Weather StatementTFXHill43 min
Jun 26, 5:35 AM MDTSpecial Weather StatementTFXLiberty40 min
Jun 26, 5:37 AM MDTSpecial Weather StatementTFXLiberty38 min
Jun 26, 5:47 AM MDTSevere Thunderstorm WarningTFXChouteau, Hill, Liberty43 min
Jun 26, 6:23 AM MDTSpecial Weather StatementTFXToole52 min
Jun 26, 6:34 AM MDTSpecial Weather StatementTFXHill41 min
Jun 26, 7:01 AM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Toole44 min
Jun 26, 7:08 AM MDTSevere Thunderstorm WarningTFXHill52 min
Jun 26, 7:13 AM MDTSevere Thunderstorm WarningTFXLiberty, Pondera, Toole47 min
Jun 26, 7:39 AM MDTSevere Thunderstorm WarningTFXHill, Liberty, Toole66 min
Jun 26, 11:16 AM MDTSevere Thunderstorm WarningTFXGlacier, Lewis and Clark, Pondera, Teton59 min
Jun 26, 11:36 AM MDTSpecial Weather StatementTFXLewis and Clark24 min
Jun 26, 12:08 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton, Toole67 min
Jun 26, 12:22 PM MDTSpecial Weather StatementTFXCascade, Teton38 min
Jun 26, 12:42 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton63 min
Jun 26, 1:14 PM MDTSpecial Weather StatementTFXToole76 min
Jun 26, 1:46 PM MDTSpecial Weather StatementTFXLiberty29 min
Jun 26, 2:20 PM MDTSpecial Weather StatementTFXHill40 min
Jun 26, 2:32 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill73 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.